# SDR DALA1150940693

- Difficulty date: September 1, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 LOWER GATE AFT PUSHROD HAS SURFACE CORROSION.  REMOVED AND REPLACED R1 LOWER GAGE AFT PUSHROD IAW CMM 52-11-05 OPS CHECK ACCOMPLISHED ON JIC 78009 STEP 4.  AT SAA/SAT DURING HMV ON N/R 1663204 W/O 88598320001.
